# SDR GTIA2016061201980

- Difficulty date: June 12, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N512NK
- Make and model: Airbus A319-132
- Aircraft serial: 2673
- Aircraft time: 43,179 hours, 20,453 cycles
- Engine: Iae V2524A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: De Oiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON TAKEOFF ROLL ON SLIGHT OIL ODOR IN CABIN AND COCKPIT.  COM PROCEDURE WAS COMPLETED AND PACK NR 2 SHUT OFF FOR REMAINDER OF FLIGHT.  PERFORMED TSM 05-50-810-831-A (CORS), FOUND THE NR 1 ENGINE DE-OILER OVERBOARD VENT LEAKING OIL.   R & R MATING RING & SEAL ASSY IAW AMM 72-60-31. AS FAULT CONFIRMATION RAN BOTH ENGINES WITH BOTH PACKS ON, NO FUMES NOTED OR OIL ODOR AT THIS TIME IAW AMM 71-00-00.
